| Catalog Number |
H1-M |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/28/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during an atherectomy procedure to treat a peripheral arterial plaque lesion in the right superficial femoral a rtery (proximal and mid segments), a hawkone m atherectomy device was used with embolic protection and the vessel was post-dilated with an inpact 018 drug-coated balloon.During the procedure, the catheter reportedly had difficulty locking into the cutter driver, and the cutter driver reportedly stopped functioning while the device was in use in the patient.During device removal, the cutter position was reported to be outside the housing.The device was safely removed, and the procedure was completed using a new h1-m device.The patient was reported to be alive with no injury.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.